# SDR CALA2016022495131

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 81,840 hours, 11,386 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING ADVISORY & EQUIP COOLING VENT FAN STATUS MSG DISPLAYED, AT BLOCK IN. CREW ALSO NOTICED AN ELEC ODOR.  REPLACED EQUIP COOLING FAN IAW MM 21-27-20.  OPERATIONS CHECKED NORMAL.
